Skip to Content

Wellbutrin - I am taking wellutrin and sleep alot, is this a side affect?

Responses (2)

suzanne66 29 Jul 2013

Yes, it can be. How long have you been taking Wellbutrin for? Sometimes side effects subside with time as your body adjusts . If you have had this problem for quite some time talk with your doctor.
https://www.drugs.com/sfx/wellbutrin-side-effects.html

Delila 29 Jul 2013

Hi, i agree with suzanne : )

Trekker 30 Jul 2013

When I went from Paxil to Wellbutrin 100mg I slept great at night. When I increased to 150mg the same happened to me, I would fall asleep quickly then wake up a few hours late and not be able to go back to sleep. When I took the morning pill a few hours later I would get anxious.

After about 3 weeks all that went away :)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions